Variations on a question concerning the degrees of divisors of x^n-1 J
In this paper, we examine a natural question concerning the divisors of the polynomial x n -1: “How often does x n -1 have a divisor of every degree between 1 and n?” In a previous paper, we considered the situation when x n -1 is factored in ℤ[x]. In this paper, we replace ℤ[x] with � p [x], where p is an arbitrary-but-fixed prime. We also consider those n where this condition holds for all p.
Lola Thompson. 2014."Variations on a question concerning the degrees of divisors of x^n-1 J." Theorie des Nombres Bordeaux 26(1): 253-267.
Universite de Bordeaux I, Centre de Recherces en Mathematiques
Theorie des Nombres Bordeaux